American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] S. Bell. Mapping problems in complex analysis and the $\overline \partial$-problem. Bull. Amer. Math. Soc. 22 (1990) 233-259. MR 1040388.
Abstract, references, and article information   
View Article: PDF

[2] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[3] D. Geller and E. M. Stein. Singular convolution operators on the Heisenberg group. Bull. Amer. Math. Soc. 6 (1982) 99-103. MR 634441.
Abstract, references, and article information   
View Article: PDF

[4] Steven Bell. Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic. Bull. Amer. Math. Soc. 4 (1981) 119-120. MR 590824.
Abstract, references, and article information   
View Article: PDF

[5] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information   
View Article: PDF

[6] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF

[7] A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan. Mayer-Vietoris sequences for complexes of differential operators. Bull. Amer. Math. Soc. 82 (1976) 487-490. MR 0420742.
Abstract, references, and article information   
View Article: PDF

[8] S. G. Krantz. Optimal Lipschitz and $L^p$ estimates for the equation $\overline \partial u = f$ on strongly pseudo-convex domains. Bull. Amer. Math. Soc. 82 (1976) 51-52. MR 0486641.
Abstract, references, and article information   
View Article: PDF

[9] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[10] E. M. Stein. Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 79 (1973) 440-445. MR 0315302.
Abstract, references, and article information   
View Article: PDF

[11] F. Reese Harvey and R. O. Wells Jr.. Holomorphic approximation on totally real submanifolds of a complex manifold. Bull. Amer. Math. Soc. 77 (1971) 824-828. MR 0289809.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1